4 doctors weighed in:

Injected heroin 4 days ago since then headaches shortness of breath digestion problem nausea back ache and feeling unwell is it due to heroin or not??

4 doctors weighed in
Dr. Patricia Foster
Psychiatry
1 doctor agrees

In brief: Go to ER

Heroin effects need to be evaluated without delay.
You don't know what was in the heroin, possible infection if shared needle, etc. Why are you shooting up heroin? Please get help and value your health. Be safe. http://www.drugabuse.gov/publications/research-reports/heroin/what-are-treatments-heroin-addiction

In brief: Go to ER

Heroin effects need to be evaluated without delay.
You don't know what was in the heroin, possible infection if shared needle, etc. Why are you shooting up heroin? Please get help and value your health. Be safe. http://www.drugabuse.gov/publications/research-reports/heroin/what-are-treatments-heroin-addiction
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Dr. Thomas Wright
Phlebology

In brief: Please see a doctor

Your symptoms seem serious but unsure how to advise without proper evaluation.
Please see a doctor and seek help for or reconsider Heroin use. Wishing you good health.

In brief: Please see a doctor

Your symptoms seem serious but unsure how to advise without proper evaluation.
Please see a doctor and seek help for or reconsider Heroin use. Wishing you good health.
Dr. Thomas Wright
Dr. Thomas Wright
Thank
Dr. Christopher Wong
Orthopedic Surgery

In brief: Heroin

yes could be heroin. if does not get better go to ER.

In brief: Heroin

yes could be heroin. if does not get better go to ER.
Dr. Christopher Wong
Dr. Christopher Wong
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors